# SDR CA150519008

- Difficulty date: April 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Odor
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE CREW EXPERIENCED AN OIL SMELL IN CABIN EVENT.  THE EVENT OCCURRED PRIOR TO TAKEOFF, WHEN THE ENG POWER LEVER WAS MOVED FROM BELOW FLIGHT IDLE INTO DISK.  THE CREW REGARDED THIS EVENT AS SEVERAL.  CREW WERE SENT TO HOSPITAL FOR CHECKS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
